# SDR FCP2002F00000

- Difficulty date: February 18, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N184TS
- Make and model: Lear 35A
- Aircraft serial: 35A08
- System (JASC): 5520 · Elevator Structure
- Part: Frame
- Part number: 263150713
- Condition: Worn
- Location: Elevator
- Part time: 8,564 hours, 7,020 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED WHILE TROUBLESHOOTING PITCH TRIM DISCREPANCY.  ELEVATOR PITCH SPRING FRAME ASSEMBLY (PN 2631507-13).  DURING INSPECTION OF SPRING AND FRAME ASSEMBLY, UPPER ATTACH POINT FOR SPRING WAS FOUND WORN BEYOND LIMITS.  SPRING ATTACH BOLT WAS WORN THROUGH BUSHING AND AT LEAST 50 PER CENT INTO FRAME ASSEMBLY.  THIS AIRCRAFT IS 13 MONTHS OUT OF A 12 YEAR INSPECTION.
